Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 17, issue 1
Nonlin. Processes Geophys., 17, 1–36, 2010
https://doi.org/10.5194/npg-17-1-2010
© Author(s) 2010. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Nonlinear processes in oceanic and atmospheric flows

Nonlin. Processes Geophys., 17, 1–36, 2010
https://doi.org/10.5194/npg-17-1-2010
© Author(s) 2010. This work is distributed under
the Creative Commons Attribution 3.0 License.

  05 Jan 2010

05 Jan 2010

Finite-time Lagrangian transport analysis: stable and unstable manifolds of hyperbolic trajectories and finite-time Lyapunov exponents

M. Branicki and S. Wiggins

Viewed

Total article views: 17,064 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,211 15,670 183 17,064 181 199
  • HTML: 1,211
  • PDF: 15,670
  • XML: 183
  • Total: 17,064
  • BibTeX: 181
  • EndNote: 199
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 12 Aug 2020
Publications Copernicus
Download
Citation